Home » Frequently asked Questions on Health » Why do I lose erection after wearing a condom?

Why do I lose erection after wearing a condom?

Q: I am a 36 years old male facing problem with maintaining erection. For the past two days, I have been getting full erection after some foreplay with my partner but after wearing a condom, I lose the erection. Because of this, I am not able to have a successful intercourse. I have never faced this kind of problem ever in my life. I am married for the last seven years and have three kids. I have no pain or itching. How can I solve this problem?Other tests relating to Liver and Kidney are normal. My Fasting Blood Glucose is normal.

A:This kind of problem is quite common and eventually will occur in all condom users, especially within the same, single relationship. High levels of arousal must be maintained during condom wearing in order to help the erection sustain itself. This is why it is often recommended that sexual partners help during the wearing of condoms, with ongoing sexual stimulation. This problem is very common, and even though you must screen yourself periodically for diseases that might cause erectile dysfunction (ED), difficulty in wearing a condom is not always indicative of underlying disease and occurs in perfectly healthy men too. The main cause is a shift in sexual attention and sudden cessation of sexual stimulation.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------